0
2013
Impact Factor

    On Poisson’s Theorem of Building First Integrals for Ordinary Differential Systems

    2019, Vol. 15, no. 1, pp.  87-96

    Author(s): Pranevich A. F.

    We consider Hamiltonian systems with $n$ degrees of freedom. Among the general methods of integration of Hamiltonian systems, the Poisson method is of particular importance. It allows one to find the additional (third) first integral of the Hamiltonian system by two known first integrals of the Hamiltonian system. In this paper, the Poisson method of building first integrals of Hamiltonian systems by integral manifolds and partial integrals is developed. Also, the generalization of the Poisson method for general ordinary differential systems is obtained.
    Keywords: Hamiltonian system, Poisson’s theorem, first integral, integral manifold, partial integral, Poisson bracket
    Citation: Pranevich A. F., On Poisson’s Theorem of Building First Integrals for Ordinary Differential Systems, Rus. J. Nonlin. Dyn., 2019, Vol. 15, no. 1, pp.  87-96
    DOI:10.20537/nd190109


    Download File
    PDF, 258.75 Kb

    References

    [1] Jacobi, C. G. J., Jacobi's Lectures on Dynamics, 2nd ed., ed. A. Clebsch, Hindustan Book Agency, New Delhi, 2009  mathscinet  zmath
    [2] Arnol'd, V. I., Mathematical Methods of Classical Mechanics, Grad. Texts in Math., 60, 2nd ed., Springer, New York, 1989, 529 pp.  crossref  mathscinet
    [3] Gantmacher, F. R., Lectures in Analytical Mechanics, Mir, Moscow, 1975, 264 pp.
    [4] Gorbuzov, V. N., Integrals of Differential Systems, GrGU, Grodno, 2006, 447 pp. (Russian)
    [5] Darboux, G., “Mémoire sur les équations différentielles algébriques du premier ordre et du premier degré”, Bulletin des Sciences Mathématiques et Astronomiques, Sér. 2, 2:1 (1878), 60–96, 123–144, 151–200  zmath
    [6] Poincaré, H., “Sur l'intégration algébrique des équations différentielles du premier ordre et du premier degré: 1”, Rend. Circ. Mat. Palermo, 5 (1891), 161–191  crossref  zmath; Poincaré, H., “Sur l'intégration algébrique des équations différentielles du premier ordre et du premier degré: 2”, Rend. Circ. Mat. Palermo, 11 (1897), 193–239  crossref  zmath
    [7] Hilbert's Problems, ed. P. S. Alexandrov, Nauka, Moscow, 1969, 240 pp. (Russian)
    [8] Kozlov, V. V., Symmetries, Topology and Resonances in Hamiltonian Mechanics, Ergeb. Math. Grenzgeb. (3), 31, Springer, Berlin, 1996, xii+378 pp.  mathscinet
    [9] Goriely, A., Integrability and Nonintegrability of Dynamical Systems, Adv. Ser. Nonlinear Dynam., 19, World Sci., River Edge, N.J., 2001, xviii+415 pp.  crossref  mathscinet  zmath  adsnasa
    [10] Borisov, A. V. and Mamaev, I. S., Modern Methods of the Theory of Integrable Systems, R&C Dynamics, ICS, Moscow, 2003, 296 pp. (Russian)  mathscinet
    [11] Llibre, J., “Integrability of Polynomial Differential Systems”, Handbook of Differential Equations: Ordinary differential equations, v. 1, eds. A. Cañada, P. Drábek, A. Fonda, Elsevier/North-Holland, Amsterdam, 2004, 437–532  crossref  zmath
    [12] Pranevich, A. F., R-differentiable Integrals for Systems of Equations in Total Differentials, Lambert, Saarbrücken, 2011, 104 pp. (Russian)
    [13] Zhang, X., Integrability of Dynamical Systems: Algebra and Analysis, Dev. Math., 47, Springer, Singapore, 2017, xv+380 pp.  mathscinet  zmath
    [14] Maciejewski, A. J. and Przybylska, M., “Darboux Polynomials and First Integrals of Natural Polynomial Hamiltonian Systems”, Phys. Lett. A, 326:3–4 (2004), 219–226  crossref  mathscinet  zmath  adsnasa
    [15] Nakagawa, K., Maciejewski, A. J., and Przybylska, M., “New Integrable Hamiltonian Systems with First Integrals Quartic in Momenta”, Phys. Lett. A, 343:1–3 (2005), 171–173  crossref  mathscinet  zmath  adsnasa  elib
    [16] Llibre, J., Stoica, Ch., and Valls, C., “Polynomial and Rational Integrability of Polynomial Hamiltonian Systems”, Electron. J. Differential Equations, 2012, no. 108, 6 pp.  mathscinet
    [17] Gorbuzov, V.N. and Pranevich, A.F., First Integrals of Ordinary Linear Differential Systems, 2012, arXiv: 1201.4141 [math.DS]
    [18] Pranevich, A. F., “Poisson Theorem of Building Autonomous Integrals for Autonomous Systems of Total Differential Equations”, Problemy Fiziki, Matematiki i Tekhniki, 2016, no. 3(28), 52–57 (Russian)  zmath
    [19] Kozlov, V. V., “Linear Hamiltonian Systems: Quadratic Integrals, Singular Subspaces and Stability”, Regul. Chaotic Dyn., 23:1 (2018), 26–46  mathnet  crossref  mathscinet  zmath  adsnasa
    [20] Appell, P., Traité de mécanique rationnelle, v. 2, Gauthier-Villars, Paris, 1953, 584 pp.
    [21] Shul'gin, M. F., On Some Differential Equations of Analytical Dynamics and Their Integration, SAGU, Tashkent, 1958, 183 pp. (Russian)



    Creative Commons License
    This work is licensed under a Creative Commons Attribution-NoDerivs 3.0 Unported License